# SDR 2008FA0000452

- Difficulty date: June 10, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Engine: Pwa PW127
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE F/O AIRSPEED INDICATOR REMAINED AT ZERO.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND FOD (SPIDER) IN THE PITOT TUBE.  THE TUBE WAS CLEARED AND THE SYSTEM CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
